# SDR USAA010347

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 5 INCHES, STATION 727A PLUS 16 INCHES ABOVE STRINGER 17L.  INSTALLED FILLER AND DOUBLER PER EA 69166.  (M)
